Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Having diarrhea with pain in stomach, spleen and intestine. On gluten free diet. Any thoughts?

User rating for this question
Very Good
Answered by

Practicing since : 2001
Answered : 437 Questions
hi doctor,

I have had diarrhea for the past 2 days and feel pain in my stomach, spleen, and intestines. I fell little surges of adrenaline every one in a while. I had mono 3 years ago. I have been on a gluten free/ dairy free diet for the last month because of stomach bloating and gas. What could this be?
Posted Mon, 22 Apr 2013 in Digestion and Bowels
Answered by Dr. Abhijit Deshmukh 4 hours later

Possibly, you have an intestinal infection as a cause of diarrhea, another possibility is a worsening of underlying intestinal problem you have.

Usually gluten free diet is prescribed to those who have celiac disease and diary free to those with lactose intolerance. If you have any of these then you need to look for the compliance to dietary therapy.

Can take a mild anti diarrheal available over the counter and a probiotic.

If symptoms do not settle or are severe with severe pain then you need to get to Emergency Room at earliest.

Continue adequate hydration and can take mild anti spasmodic for pain.

Hope this answers your query.
Wish you a speedy recovery.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor